# SDR 95ZZZX6402

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26556
- Make and model: Piper PA-31P
- Aircraft serial: 31P7400184
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L12215
- Condition: Boss Broken
- Location: Lt Eng Nr 5 Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CYLINDER ON LT ENGINE INBOARD EXHAUST ROCKER SHAFT ARM BOSS BROKE OFF CYLINDER.  NO EVIDENCE OF PREVIOUS CRACK.  NO INDICATION OF VALVE CONTACTING PISTON.  SUSPECT CASTING DEFECT AT MANUFACTURER.
